# SDR IPXA2025052641156

- Difficulty date: February 19, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 24,255 hours, 14,328 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5381337900040
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - FOUND BUCKLED CROSSBEAM FR51 Y 450 TO Y 953 R/H SIDE, P/N A5381337900040.REMOVED CROSSBEAM P/N: A5281337900040 DUE TO BUCKLING AND CRACK PER SRM 51-40-21. ORIGINAL FASTENERS LEFT IN EXISTING HOLES IN FRAMES WRAPPED WITH ORANGE STREAMER.RECEIVED NEW CROSSBEAM Â€ŒBRACKETÂ€? P/N: A5381337900040.MATCH DRILLED NEW CROSSBEAM TO EXISTING STRUCTURE TO .3125Â€? TO ACCOMMODATE 5/16 FASTENER SHANK SIZE IAW A300 SRM 51-40-44.DEBURRED FASTENER HOLES, INSTALLED EXISTING HARDWARE AND SAFETIED WITH NEW COTTER PINS P/N: MS24665-155 IAW A300 SRM 51-40-21
